# SDR QXEA2013091001343

- Difficulty date: August 17, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION FOUND ALONG LT INBD SEAT TRACK AT FS 783.102.  BLENDED CORROSION AT LT INBD SEAT TRACK  IAW SRM 51-21-00-00-01.  BLEND IS WITHIN LIMITS IAW SRM 53-20-49-02-02. PERFORMED FLPI ON BLENDED AREA IAW NDT MANUAL PART 8. NO DEFECTS NOTED.  ALODINED IAW SRM 51-21-10-02-01.
